Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Some Explicitly Solvable SABR and Multiscale SABR Models: Option Pricing and Calibration"
written by Lorella Fatone, Francesca Mariani, Maria Cristina Recchioni, Francesco Zirilli,
published by Journal of Mathematical Finance, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top